# SDR UALA2011020400603

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 81,480 hours, 9,993 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT SILL EMERGENCY LIGHT IS INOP.  RELAMPED DOOR 2R AFT SILL EMERGENCY LIGHT.  CHECKED NORMAL.
